# SDR NOCA201307300003

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N760
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 79,924 hours, 13,383 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT DIM IN FRONT OF SEAT ROW 10CDE.  R & R LIGHT ASSY IAW MM 33-51-05.
